# SDR 98ZZZX2940

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Saab 340B
- Engine: Ge CT79B
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Bearing
- Part number: 552721
- Condition: Failed
- Location: Fcu
- Component: Hamstd, 78550034
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

REFERENCE:  FR37729.  ENGINE SHUT DOWN IN-FLIGHT.  SUSPECT TBD - BEARING IN FLYWEIGHT ASSEMBLY OF FUEL CONTROL SEPARATED, LOOSE BALL BEARINGS DISPERSED THROUGHOUT FUEL CONTROL.  SUBMITTER SUSPECTS FUEL CONTROL TO BE OVERHAULED.  CUSTOMER: EXPRESS AIRLINES.
